MAUDE Adverse Event Report: MATERIALISE NV PROPLAN CMF; SPLINT AND PLANNING KIT, ORTHOGNATHIC KIT, TWO SPLINTS

MATERIALISE NV PROPLAN CMF; SPLINT AND PLANNING KIT, ORTHOGNATHIC KIT, TWO SPLINTS
Model Number SD980.008
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Physical Asymmetry (4573)
Date of Event 06/19/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The investigation concluded that the device did not malfunction and there was no deterioration in the characteristics of the performance of the device.Investigation showed that the device met specifications.The exact reason for bad occlusion could not be established.
 
Event or Problem Description
Surgery resulted in a posterior open bite.Corrective surgery is required.

Brand Name
PROPLAN CMF
Common Device Name
SPLINT AND PLANNING KIT, ORTHOGNATHIC KIT, TWO SPLINTS
Manufacturer (Section D)
MATERIALISE NV
technologielaan 15
leuven, vlaams-brabant 3001
BE  3001
Manufacturer (Section G)
MATERIALISE NV
technologielaan 15
leuven, vlaams-brabant 3001
BE   3001
Manufacturer Contact
jenny jones
technologielaan 15
leuven, vlaams-brabant 3001
BE   3001
MDR Report Key19654392
Report Number3003998208-2024-00015
Device Sequence Number17896880
Product Code HWT
UDI-Device Identifier05420060350573
UDI-Public05420060350573
Combination Product (Y/N)N
Initial Reporter CountryAS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberSD980.008
Device Catalogue NumberSD980.008
Device Lot NumberME23LAZGUT
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/18/2024
Initial Report FDA Received Date07/02/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/05/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age24 YR
Patient SexMale